Home Journals Price List Contact us
Journal Home
Editorial Board
Guidelines for Authors
Subscription
Content
Online Submission


  JP Journal of Applied Mathematics

Content
Volume 20, Issues 1 & 2, August & November 2019, Pages 1-17
   
Articles: 1

EXISTENCE AND UNIQUENESS OF WEAK SOLUTION TO NONLINEAR PARABOLIC PROBLEM WITH HOMOGENEOUS NEUMANN BOUNDARY CONDITIONS INVOLVING IN SOBOLEV SPACE WITH VARIABLE EXPONENT

Pages: 1-17
Arouna Ouedraogo  

Abstract and References      |     Download pdf

 


  © Ishaan Publishing House
Best view with Mozilla Firefox 3.5.x, IE 6+ , Opera version at 1024x768 pixels resolution. ...